Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having nausea, dizziness, vomiting, bleeding and abdominal pain. Took Mifeperistone. How to control the pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Dear DR.

Please kindly seggest me for my wife. she has took today morning before breakfast mifepristone and after 5 hours took misoprostol( 3x200=600) and she has dizziness,nuesea,vomiting just one hour before started too abdominal pain also started bleeding thats ok. but she feel sever pain also she cried that she has more pain. please suggest us to control the pain and nee to release compleately. and i am waiting
Posted Wed, 26 Jun 2013 in Women's Health
Answered by Dr. Chakravarthy Mazumdar 1 hour later

Thanks for writing back.

The pain she has is due to spasmic contraction of the uterine musculature initiated by forceful detachment of the endometrium and the conception due to the medical termination of pregnancy.

A better remedy would be the combination of drotaverin+mefinamic acid, she can also take Hyoscine butylbromide based brands.

With pain so severe I do not think the oral antispasmodics will help. She will need intravenous/intramuscular shots of the above medications in injection form.

Do rush to the ER for better and safe management. The condition she is in, should be monitored strictly as there could be vital complications.

Above answer was peer-reviewed by
Follow-up: Having nausea, dizziness, vomiting, bleeding and abdominal pain. Took Mifeperistone. How to control the pain? 13 minutes later
Dear Dr,

Thank you for your question, we are in dubai here no availability of drotaverin but available only mebeverin 135mg, but now she took only mefenamic acid after dinner (one hr b4) and sleeping. please advice clearly what we have to do in simple english and i did not understand this(Do rush to the ER for better and safe manageme). please.
Answered by Dr. Chakravarthy Mazumdar 3 hours later

Thanks for writing back.

I am sorry if I have confused you.

If the pain persists, let her take Mefanamic acid and Dicyclomine combination tablet. If this combination is also not available then she can take Hyoscine butylbromide.

I also mentioned, injections are effective than oral tablets in such severe pain so do go to the emergency room (ER)/ casualty in an hospital for better and safer management. This condition is serious and can cause complications so hospital is the better place for treatment..

Hope I was clear this time.

Wish you good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor